Alert archive / Nevada / Wind Advisories in 2020
Wind Advisory 27, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Nov 5, 2020, 3:51 AM PST for Inyo County, California; 4 counties in Nevada. It took effect at Nov 6, 2020, 10:00 AM PST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2020, 3:51 AM PST (11:51 UTC)
- In effect from
- Nov 6, 2020, 10:00 AM PST
- Expired
- Nov 7, 2020, 9:00 AM PST
- In force
- 23 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 211 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 11.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3290 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
984 WWUS75 KVEF 051151 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 351 AM PST Thu Nov 5 2020 CAZ522-NVZ014-015-018-060000- /O.NEW.KVEF.WI.Y.0027.201106T1800Z-201107T0600Z/ Death Valley National Park-Esmeralda and Central Nye County- Lincoln County-Sheep Range- Including Furnace Creek, Stovepipe Wells, Shoshone, Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, and Hayford Pk 351 AM PST Thu Nov 5 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Nevada, Esmeralda and Central Nye County, Lincoln County and Sheep Range. In California, Death Valley National Park. * WHEN...From 10 AM to 10 PM PST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ017-019-060000- /O.NEW.KVEF.WI.Y.0027.201106T1800Z-201107T1200Z/ Western Clark and Southern Nye County-Spring Mountains- Red Rock Canyon- Including Pahrump, Indian Springs, Desert Rock, Amargosa Valley, The Town Of Mt Charleston, and Red Rock Canyon 351 AM PST Thu Nov 5 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 4 AM PST SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Western Clark and Southern Nye County and Spring Mountains-Red Rock Canyon. * WHEN...From 10 AM Friday to 4 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
6 follow-up statements
649 WWUS75 KVEF 052304 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 304 PM PST Thu Nov 5 2020 AZZ036-NVZ021-061115- /O.NEW.KVEF.LW.Y.0013.201106T1800Z-201107T0600Z/ Lake Mead National Recreation Area- Including Bullhead City, Oatman, Mohave Valley, Hoover Dam, and Laughlin 304 PM PST Thu Nov 5 2020 /404 PM MST Thu Nov 5 2020/ ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM PST /11 AM MST/ TO 10 PM PST /11 PM MST/ FRIDAY FOR THE LAKE MEAD NATIONAL RECREATION AREA... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected across the open waters of Lake Mead and Lake Mohave. * WHERE...In Nevada and Arizona, Lake Mead National Recreation Area. * WHEN...From 10 AM PST /11 AM MST/ to 10 PM PST /11 PM MST/ Friday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ CAZ519>521-061115- /O.EXA.KVEF.WI.Y.0027.201106T1800Z-201107T0600Z/ Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Westgard Pass, and Bristlecone Pine 304 PM PST Thu Nov 5 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST FRIDAY FOR PORTIONS OF SOUTHEAST CALIFORNIA... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. Gusts up to 70 mph in the higher elevations of the Sierra. * WHERE...Eastern Sierra Slopes, Owens Valley and White Mountains of Inyo County. * WHEN...From 10 AM to 10 PM PST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ522-NVZ014-015-018-061115- /O.CON.KVEF.WI.Y.0027.201106T1800Z-201107T0600Z/ Death Valley National Park-Esmeralda and Central Nye County- Lincoln County-Sheep Range- Including Furnace Creek, Stovepipe Wells, Shoshone, Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, and Hayford Pk 304 PM PST Thu Nov 5 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST FRIDAY FOR PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA... * WHAT...South winds 20 to 35 mph with gusts 40 to 60 mph expected. * WHERE...In Nevada, Esmeralda and Central Nye County, Lincoln County and Sheep Range. In California, Death Valley National Park. * WHEN...From 10 AM to 10 PM PST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ017-019-061115- /O.CON.KVEF.WI.Y.0027.201106T1800Z-201107T1200Z/ Western Clark and Southern Nye County-Spring Mountains- Red Rock Canyon- Including Pahrump, Indian Springs, Desert Rock, Amargosa Valley, The Town Of Mt Charleston, and Red Rock Canyon 304 PM PST Thu Nov 5 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 4 AM PST SATURDAY FOR PORTIONS OF SOUTHERN NEVADA... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Western Clark and Southern Nye County and Spring Mountains-Red Rock Canyon. * WHEN...From 10 AM Friday to 4 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
471 WWUS75 KVEF 061111 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 311 AM PST Fri Nov 6 2020 CAZ519>522-NVZ014-015-018-062315- /O.CON.KVEF.WI.Y.0027.201106T1800Z-201107T0600Z/ Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County- Death Valley National Park-Esmeralda and Central Nye County- Lincoln County-Sheep Range- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Westgard Pass, Bristlecone Pine, Furnace Creek, Stovepipe Wells, Shoshone, Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, and Hayford Pk 311 AM PST Fri Nov 6 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of south central and southern Nevada and southeast California. * WHEN...From 10 AM this morning to 10 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ017-019-062315- /O.CON.KVEF.WI.Y.0027.201106T1800Z-201107T1200Z/ Western Clark and Southern Nye County-Spring Mountains- Red Rock Canyon- Including Pahrump, Indian Springs, Desert Rock, Amargosa Valley, The Town Of Mt Charleston, and Red Rock Canyon 311 AM PST Fri Nov 6 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Spring Mountains-Red Rock Canyon and Western Clark and Southern Nye County. * WHEN...From 10 AM this morning to 4 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ036-NVZ021-062315- /O.CON.KVEF.LW.Y.0013.201106T1800Z-201107T0600Z/ Lake Mead National Recreation Area- Including Bullhead City, Oatman, Mohave Valley, Hoover Dam, and Laughlin 311 AM PST Fri Nov 6 2020 /411 AM MST Fri Nov 6 2020/ ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PST /11 AM MST/ THIS MORNING TO 10 PM PST /11 PM MST/ THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...In Nevada, Lake Mead National Recreation Area. In Arizona, Lake Mead National Recreation Area. * WHEN...From 10 AM PST /11 AM MST/ this morning to 10 PM PST /11 PM MST/ this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
798 WWUS75 KVEF 062249 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 249 PM PST Fri Nov 6 2020 CAZ519>522-NVZ014-015-018-070600- /O.CON.KVEF.WI.Y.0027.000000T0000Z-201107T0600Z/ Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County- Death Valley National Park-Esmeralda and Central Nye County- Lincoln County-Sheep Range- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Westgard Pass, Bristlecone Pine, Furnace Creek, Stovepipe Wells, Shoshone, Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, and Hayford Pk 249 PM PST Fri Nov 6 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of south central and southern Nevada and southeast California. * WHEN...Until 10 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ017-019-071200- /O.CON.KVEF.WI.Y.0027.000000T0000Z-201107T1200Z/ Western Clark and Southern Nye County-Spring Mountains- Red Rock Canyon- Including Pahrump, Indian Springs, Desert Rock, Amargosa Valley, The Town Of Mt Charleston, and Red Rock Canyon 249 PM PST Fri Nov 6 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Spring Mountains-Red Rock Canyon and Western Clark and Southern Nye County. * WHEN...Until 4 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ036-NVZ021-070600- /O.CON.KVEF.LW.Y.0013.000000T0000Z-201107T0600Z/ Lake Mead National Recreation Area- Including Bullhead City, Oatman, Mohave Valley, Hoover Dam, and Laughlin 249 PM PST Fri Nov 6 2020 /349 PM MST Fri Nov 6 2020/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST /11 PM MST/ THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph. * WHERE...In Nevada, Lake Mead National Recreation Area. In Arizona, Lake Mead National Recreation Area. * WHEN...Until 10 PM PST /11 PM MST/ this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
222 WWUS75 KVEF 070554 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 954 PM PST Fri Nov 6 2020 CAZ519>522-NVZ014-015-018-070700- /O.EXP.KVEF.WI.Y.0027.000000T0000Z-201107T0600Z/ Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County- Death Valley National Park-Esmeralda and Central Nye County- Lincoln County-Sheep Range- Including the cities of Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Westgard Pass, Bristlecone Pine, Furnace Creek, Stovepipe Wells, Shoshone, Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, and Hayford Pk 954 PM PST Fri Nov 6 2020 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... Winds across the southern Great Basin have subsided and will continue to subside through the remainder of the evening. The Wind Advisory will be allowed to expire. $$ AZZ036-NVZ021-070700- /O.EXP.KVEF.LW.Y.0013.000000T0000Z-201107T0600Z/ Lake Mead National Recreation Area- Including the cities of Bullhead City, Oatman, Mohave Valley, Hoover Dam, and Laughlin 954 PM PST Fri Nov 6 2020 /1054 PM MST Fri Nov 6 2020/ ...LAKE WIND ADVISORY WILL EXPIRE AT 10 PM PST /11 PM MST/ THIS EVENING... Winds along the Colorado River Valley have subsided and will continue to subside through the remainder of the evening. The Lake Wind Advisory will be allowed to expire. $$ NVZ017-019-071200- /O.CON.KVEF.WI.Y.0027.000000T0000Z-201107T1200Z/ Western Clark and Southern Nye County-Spring Mountains- Red Rock Canyon- Including the cities of Pahrump, Indian Springs, Desert Rock, Amargosa Valley, The Town Of Mt Charleston, and Red Rock Canyon 954 PM PST Fri Nov 6 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Spring Mountains-Red Rock Canyon and Western Clark and Southern Nye County. * WHEN...Until 4 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
317 WWUS75 KVEF 071138 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 338 AM PST Sat Nov 7 2020 NVZ017-019-071700- /O.EXT.KVEF.WI.Y.0027.000000T0000Z-201107T1700Z/ Western Clark and Southern Nye County-Spring Mountains- Red Rock Canyon- Including Pahrump, Indian Springs, Desert Rock, Amargosa Valley, The Town Of Mt Charleston, and Red Rock Canyon 338 AM PST Sat Nov 7 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Spring Mountains-Red Rock Canyon and Western Clark and Southern Nye County. * WHEN...Until 9 AM PST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Highway 95 near and just west of Mercury could see very strong crosswinds. Secure outdoor objects. && $$ Morgan For more information from the National Weather Service visit https://weather.gov/lasvegas
816 WWUS75 KVEF 071657 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 857 AM PST Sat Nov 7 2020 NVZ017-019-071800- /O.EXP.KVEF.WI.Y.0027.000000T0000Z-201107T1700Z/ Western Clark and Southern Nye County-Spring Mountains- Red Rock Canyon- Including Pahrump, Indian Springs, Desert Rock, Amargosa Valley, The Town Of Mt Charleston, and Red Rock Canyon 857 AM PST Sat Nov 7 2020 ...WIND ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... Wind speeds have been trending downward slightly this morning around the Spring Mountains and nearby areas of southern Nye and western Clark counties. Wind gusts are expected to stay below 40 mph the rest of the day though south to southwest winds gusting 25 to 35 mph will be common. $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Nov 5, 3:33 AM PST, 18 minutes earlier.
Area forecast discussion, Nov 5, 3:33 AM PST, 18 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 333 AM PST Thu Nov 5 2020 .SYNOPSIS...Pleasant fall weather will continue through Friday before a cold storm system brings a dramatic drop in temperatures and increasing chances for rain and snow over the weekend. Strong and gusty winds will develop on Friday. Temperatures are expected to remain well below normal through the middle of next week. && .DISCUSSION...Through Wednesday. Today...Do expect to see some high clouds increase from the southwest throughout the day. Although, don't believe they will have much impact on our temperatures from reaching record levels. No significant winds expected. Friday-Sunday...Can't believe how similar the GEFS and ECMWF Ensemble synoptic pattern is through the weekend. The first deep low that will impact the region will mostly be a wind producer for Friday- Friday night. Models have continued to slightly slow the southeastward progression of the low into northern California late Friday afternoon. Great Basin surface pressure falls and downward momentum of winds aloft suggest strongest winds will be across parts of Inyo, Esmeralda, Nye, Lincoln Counties as well as the Spring Mountains and Sheep Range. Will be issuing a Wind Advisory for those areas with this package. Looks breezy-windy elsewhere but right now anticipate winds staying below criteria. Also, did not expand the Red Flag Warning. This first trough is slated to swing across the southern Great Basin and Mojave Desert Saturday ushering in much colder temperatures, breezy conditions and mostly light precipitation. With snow levels lowering some of the precipitation will accumulate as snow between 4000-5000 feet. Second, intense lobe of vorticity will pivot across the region Sunday-Sunday Night. Some of the guidance suggests that this system may have a better tap of moisture, especially across the Colorado River Valley, eastern Clark and Lincoln Counties then east across western Arizona. Strong forcing, cold air and this moisture tap could lead to greater precipitation and eventual impacts from accumulating snows. Again, the heaviest accumulations would likely be above 5000 feet with lighter accumulations down to 4000 feet. Too early to consider any winter weather headlines. Monday-Wednesday...Some light precipitation could linger into Monday across northwest Arizona as the trough slowly exits the region. Pattern remains progressive, active as ensembles show a weaker trough across the Great Basin on Veterans Day. Bottom line, temperatures will remain cool next week. && .FIRE WEATHER...Red Flag Warning remains in effect. Strongest belt of winds looks to reside over Inyo, Esmeralda and Nye Counties Friday. The eastern Sierra Slopes and Spring Mountains could see periods of downslope winds which could produce locally stronger winds. Humidity levels are expected to fall below critical thresholds in the mid to lower elevations while remaining above thresholds in the higher elevations. Also, the lack of precipitation over the past 6 months has kept fuels at critical levels in all our zones as ERC values are well above normal for early November. && .AVIATION...For McCarran...Typical wind pattern is expected to remain through Thursday, generally remaining below 10 knots. South to southwest winds will begin to increase Friday morning in response to an approaching weather system. Winds are expected to peak Friday afternoon-evening with gusts to around 20-25 knots. Clear skies will give way by the late afternoon today as mid to high level moisture moves across the region from the southwest. By 03Z Friday, expect SCT to BKN aoa 20 Kft and some FEW aoa 12-15 Kft. For the rest of southern Nevada, northwest Arizona and southeast California...Typical wind patterns are expected at most terminals today. Though, some north winds are expected down the Colorado River Valley with winds 10-12 knots and occasional gusts to 15-20 knots, especially near KIFP. Elsewhere, winds should remain below 10 knots through tonight. Westerly winds are expected to increase across the southern Sierra later tonight but are not expected to reach KBIH. Clear skies will give way by the late afternoon today as mid to high level moisture moves across the region from the southwest, generally remaining aoa 15 Kft. South to southwest winds are expected to increase area-wide late morning Friday. && .CLIMATE...High temperatures will approach records again today and in a few locations on Friday. The table below shows the record high temperature for each location and the year the record was last set, followed by the forecast for each day. THU NOV 5 FRI NOV 6 Record(Yr)/Fcst Record(Yr)/Fcst Las Vegas 84(1980) / 84 85(1988) / 85 Death Valley 96(2012) / 94 96(2012) / 95 Kingman 87(1921) / 87 89(1921) / 84 Bishop 82(1950) / 81 81(1955) / 75 Barstow Daggett 87(1980) / 87 88(1991) / 85 Needles 91(2012) / 92 91(2012) / 91 && DISCUSSION/FIRE WEATHER/CLIMATE...Pierce AVIATION...Kryston For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 3:04 PM PST | Lake Wind Advisory | VEF | 31 hr |
Nearby
Wind Advisories in Nevada, 2020Wind Advisories in California, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.